Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2010

On the computation of the solution of perturbed nonlinear schrödinger equations

Murat Subaşı

NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS Cilt 26 · Sayı 4 · ss. 843–851 · 01.07.2010
DOI ile aç

Atıf için künye

Subaşı, M. (2010). On the computation of the solution of perturbed nonlinear schrödinger equations. NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 26(4), 843–851. https://doi.org/10.1002/num.20459

BibTeX
@article{subasi2010-74355,
  author = {Subaşı, Murat},
  title = {On the computation of the solution of perturbed nonlinear schrödinger equations},
  journal = {NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS},
  year = {2010},
  volume = {26},
  number = {4},
  pages = {843--851},
  issn = {0749-159X},
  doi = {10.1002/num.20459},
  url = {https://akademik.atauni.edu.tr/yayinlar/74355-on-the-computation-of-the-solution-of-perturbed-nonlinear-schrodinger-equations}
}